Posted by: Anon | 2009-05-25

bad dreams

Hi Doc, hope you can help me!

i started on serlife 10 day ago for depression as well as anxiety, i do feel a bit better eventhough i still get really angry and need time out to relax, things between me and my partner are going alot better than before and i can see that he is really trying to help with my condition i have also seen a pshychiatrist but i have stoped because of money matters.

My problem is that since i started serlife 10 days ago i keep on getting bad dreams every nightthe first night was about my partner, the second night was about my mothers kitten who was attacked by a dog and its one front leg was bitten of and bleeding badly, since the third night i keep on dreaming bad things about my partner, i dream that he is cheating on me, every time with a diffrent girl, the first night i dremt that he had closed condoms in his bag and we dont use that as i am on the pill and we have been together for a long time and we share a child, i do feel that i can trust him, but i keep on getting these dreams and it is upsetting me and my whole day is a mess.

please help me i dont want to keep having y=these dreams

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

We tend to react diferently to different antidepressants, and some people on some ADs experience bad dreams. And if one's brain is ready to produce a bad dream, it would use aspects of your memoies to find content that would be experienced as "bad". The dreams are caused by the shift in brain chemistry, and don't reveal any truths about real life. Was it the psychiatrist you saw who recommended the Serlife ?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.